Some algebraic properties of polynomial rings

Christoph Schwarzweller , Artur Korniłowicz , Agnieszka Rowińska-Schwarzweller

Abstract

n/a
Author Christoph Schwarzweller II
Christoph Schwarzweller,,
- Institute of Informatics
, Artur Korniłowicz
Artur Korniłowicz,,
-
, Agnieszka Rowińska-Schwarzweller
Agnieszka Rowińska-Schwarzweller,,
-
Journal seriesFormalized Mathematics, ISSN 1426-2630, e-ISSN 1898-9934
Issue year2016
Vol24
No3
Pages231-241
Keywords in Englishirreducible polynomials, polynomial ring, polynomial GCD, commutative algebra
DOIDOI:10.1515/forma-2016-0
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)12
ScoreMinisterial score = 12.0, 13-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 12.0, 13-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back